Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 175, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 3, 2025, 9:05 PM EDT for 5 counties in Georgia. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2025, 9:05 PM EDT (01:05 UTC)
- Expired
- May 3, 2025, 9:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA, Taylor County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 9:13 PM EDT | TSTM WND DMG | 4 S Shiloh, GA | Four large trees down and across multiple roadways in the Oak Mountain Estates neighborhood. |
| May 3, 9:21 PM EDT | TSTM WND DMG | 1 Sw Woodland, GA | Two trees and multiple branches down along Hawkins Rd. |
| May 3, 9:23 PM EDT | TORNADO | Woodland, GA | Emergency Management reported and an NWS employee confirmed a tornado touchdown in Woodland Ga. Numerous large trees were snapped or uprooted and approximately 10 structures were damaged. Survey in progress. |
| May 3, 9:27 PM EDT | TSTM WND DMG | 1 Ne Pleasant Hill, GA | Large pine tree down near the intersection of HWY 36 and Mountain Valley Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 6:36 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted.
630
WUUS52 KFFC 040105
SVRFFC
GAC145-197-215-263-269-040145-
/O.NEW.KFFC.SV.W.0175.250504T0105Z-250504T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
905 PM EDT Sat May 3 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Marion County in west central Georgia...
Northeastern Muscogee County in west central Georgia...
Talbot County in west central Georgia...
Northwestern Taylor County in west central Georgia...
Southeastern Harris County in west central Georgia...
* Until 945 PM EDT.
* At 905 PM EDT, a severe thunderstorm was located over Waverly Hall,
or 9 miles southeast of Hamilton, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Talbotton, Waverly Hall, Woodland, Junction City, Geneva, Upatoi,
Shiloh, Ellerslie, Flat Rock, Juniper, Baldwinville, Baughville,
Olive Branch, Po Biddy Crossroads, Box Springs, Pleasant Hill,
Howard, Midland, Prattsburg, and Big Lazer Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3253 8492 3271 8477 3280 8476 3285 8446
3283 8446 3282 8444 3284 8442 3283 8441
3279 8439 3278 8435 3278 8434 3270 8427
3250 8445 3251 8464 3253 8464 3252 8470
TIME...MOT...LOC 0105Z 261DEG 27KT 3269 8474
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
338
WWUS52 KFFC 040129
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
929 PM EDT Sat May 3 2025
GAC145-040138-
/O.CAN.KFFC.SV.W.0175.000000T0000Z-250504T0145Z/
Harris GA-
929 PM EDT Sat May 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRIS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
west central Georgia.
&&
LAT...LON 3258 8474 3259 8469 3265 8470 3269 8467
3279 8468 3285 8446 3283 8446 3282 8444
3284 8442 3279 8439 3278 8437 3278 8435
3270 8427 3250 8445 3251 8464 3253 8464
3252 8470 3252 8478
TIME...MOT...LOC 0128Z 261DEG 27KT 3272 8453
$$
GAC197-215-263-269-040145-
/O.CON.KFFC.SV.W.0175.000000T0000Z-250504T0145Z/
Marion GA-Muscogee GA-Talbot GA-Taylor GA-
929 PM EDT Sat May 3 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHWESTERN MARION...NORTHEASTERN MUSCOGEE...TALBOT AND
NORTHWESTERN TAYLOR COUNTIES...
At 928 PM EDT, a severe thunderstorm was located over Talbotton,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Talbotton, Woodland, Junction City, Geneva, Upatoi, Juniper,
Baldwinville, Baughville, Olive Branch, Po Biddy Crossroads, Box
Springs, Pleasant Hill, Howard, Prattsburg, Big Lazer Creek Wma,
Carsonville, and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8474 3259 8469 3265 8470 3269 8467
3279 8468 3285 8446 3283 8446 3282 8444
3284 8442 3279 8439 3278 8437 3278 8435
3270 8427 3250 8445 3251 8464 3253 8464
3252 8470 3252 8478
TIME...MOT...LOC 0128Z 261DEG 27KT 3272 8453
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$780
WWUS52 KFFC 040139
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
939 PM EDT Sat May 3 2025
GAC197-215-263-269-040148-
/O.EXP.KFFC.SV.W.0175.000000T0000Z-250504T0145Z/
Marion GA-Muscogee GA-Talbot GA-Taylor GA-
939 PM EDT Sat May 3 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION...
NORTHEASTERN MUSCOGEE...TALBOT AND NORTHWESTERN TAYLOR COUNTIES WILL
EXPIRE AT 945 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
west central Georgia.
Remember, a Tornado Warning still remains in effect for northeast
Talbot County including Pleasant Hill and Big Lazer Creek Wma until
10 PM.
&&
LAT...LON 3258 8474 3259 8469 3265 8470 3269 8467
3279 8468 3285 8446 3283 8446 3282 8444
3284 8442 3279 8439 3278 8437 3278 8435
3270 8427 3250 8445 3251 8464 3253 8464
3252 8470 3252 8478
TIME...MOT...LOC 0138Z 261DEG 27KT 3273 8444
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:30 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 3, 7:30 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 730 PM EDT Sat May 3 2025 ...New Update Incoming Line of Storms... .UPDATE... Issued at 724 PM EDT Sat May 3 2025 A line of strong thunderstorms will continue to move across North and Central Georgia over the coming hours. Prior precipitation helped to somewhat limit instability. However, increasing southwest flow ahead of the line and clearing skies have allowed for further destabilization. Moderate low level shear and a corridor of CAPE values around 1500 J/Kg from Columbus to ATL mean the line should remain strong and organized. While gusty straight-line winds are the main threat, a few quick spin-up tornados are not out of the question. A watch has been issued across much of the area, including the ATL metro, for this line. Conditions should clear by around 2-3Z with lingering showers to around 4z in the metro. && .SHORT TERM... (This afternoon through Sunday) Issued at 208 PM EDT Sat May 3 2025 At a glance: -Showers ending overnight. - The front will clear out tomorrow morning, leaving cooler temperatures in it's wake. A frontal boundary moving through the state today with showers across the area. We should continue to see intermittent showers through midnight or so with things slowly clearing out through daybreak Sun. Instability is fairly limited across the state this afternoon so we are not seeing much in the way of thunderstorms at the moment. We still could see an isolated thunderstorm or two before this front moves out but not expecting anything severe. Hi-Res models showing a second, more organized line moving into NW GA right around 20z-22z. It pushes through the ATL/CSG areas right around sunset and continues moving SE over night. This will be the best timeframe to see and thunderstorms but still not expecting much in the way of a severe storm. A drier cooler airmass wraps around the backside of the main low pressure center over KY Sun bringing mostly clear skies to north and Central GA. Temps Sun will be mainly in the 60s and 70s with some near 80 deg temps across east central GA. Lows Sun night will dip down into the 40s and 50s. 01 && .LONG TERM... (Monday morning through next Friday) Issued at 208 PM EDT Sat May 3 2025 -Drier and cooler conditions are likely early next week -Unsettled weather is likely to return mid-week sticking around through at least the end of the work week No major changes made to the extended forecast. At the start of the long term, an upper low becomes more centered over the Ohio and TN Valley Regions with the surface low occluded at this point and the surface front draped across the Mid-Atlantic States well to our east. This positioning will allow a cooler drier airmass to wrap around the backside of the low and move in across North ans central GA. We should see daytime highs Monday Tuesday mainly in the 70s with some lower 80s across portions of Central GA. Night time Lows will dip down into the 40s and 50s as well. As we head towards mid-week (Wednesday), latest ensembles indicate the upper low will lift to the northeast and the ridge over the Central US flattens as another broad trough takes up residence over the western two-thirds of the CONUS. West to southwest flow at the midlevels will usher in several weak disturbances across the Southeast through at least the end of the week. Thus, unsettled weather in the way of showers and thunderstorms return between Wednesday and Friday. At this time, rain and thunder chances look to be highest during the afternoon into the early evening coinciding with peak heating. Temperatures during this timeframe will remain 'cooler' primarily due to cloud cover with forecast values in the 70s in most locations -- aside from northeast GA where temperatures may only reach the 60s. 01 && .AVIATION... (00Z TAFS) Issued at 722 PM EDT Sat May 3 2025 Current conditions MVFR with winds becoming more SW ahead of line of thunderstorms. Some thunderstorms within the line may become strong with winds generally gusting 30 to 40 kts. Cannot rule out gusts over 50kts and small hail. Conditions may temporarily drop to IFR within and near storms though will climb IFR to MVFR overnight. Winds remain out of W 3 to 8 kts overnight. Winds tomorrow out of W to NW at 10 kts gusting to 20 kts during the day. //ATL Confidence...00Z Update... Medium Cigs overnight into early Sunday morning. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 55 73 48 74 / 90 0 0 0 Atlanta 55 72 50 73 / 80 0 0 0 Blairsville 48 65 42 66 / 90 10 0 10 Cartersville 51 70 45 72 / 60 0 0 0 Columbus 56 75 50 77 / 80 0 0 0 Gainesville 55 70 49 71 / 90 0 0 0 Macon 58 78 50 78 / 80 0 0 0 Rome 51 69 45 72 / 40 10 0 0 Peachtree City 53 73 47 75 / 90 0 0 0 Vidalia 64 82 56 82 / 80 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....01 AVIATION...SM
Hazardous weather outlook, May 3, 8:35 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 835 PM EDT Sat May 3 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 835 PM EDT Sat May 3 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of strong thunderstorms will continue to move across the area through the evening hours. Damaging winds, brief tornados, and small hail could all be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms will return to the region between Wednesday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 3, 8:08 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Sat May 3 2025
GAZ044-053>055-040045-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
808 PM EDT Sat May 3 2025
...Strong thunderstorms will impact portions of Fayette, central
Coweta, northwestern Clayton and south central Fulton Counties
through 845 PM EDT...
At 808 PM EDT, a line of strong thunderstorms was along a line
extending from Palmetto to Newnan, and moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Jonesboro, City of South Fulton, Peachtree
City, Union City, Riverdale, College Park, Tyrone, Morrow, Senoia,
Sharpsburg, Turin, East Newnan, Starrs Mill, Sandy Creek, Thomas
Crossroads, and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and west central Georgia.
&&
LAT...LON 3356 8432 3332 8449 3328 8470 3336 8490
3338 8477 3342 8466 3363 8446
TIME...MOT...LOC 0008Z 291DEG 21KT 3352 8463 3340 8478
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 3, 8:11 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
811 PM EDT Sat May 3 2025
GAZ033-034-044-045-055-040045-
North Fulton GA-Clayton GA-DeKalb GA-Gwinnett GA-South Fulton GA-
811 PM EDT Sat May 3 2025
...Strong thunderstorms will impact portions of western DeKalb, west
central Gwinnett, northwestern Clayton and south central Fulton
Counties through 845 PM EDT...
At 811 PM EDT, a line of strong thunderstorms was along a line
extending from Brookhaven to College Park, and moving southeast at 30
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, Peachtree Corners, Sandy Springs, Dunwoody, Forest
Park, College Park, Chamblee, Doraville, Clarkston, Morrow,
Hapeville, Avondale Estates, Lake City, Pine Lake, Tucker, Belvedere
Park, North Decatur, Hartsfield-Jackson Airport, and North Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.
&&
LAT...LON 3365 8446 3364 8445 3370 8439 3397 8435
3396 8428 3389 8417 3372 8422 3365 8427
3365 8428 3364 8427 3356 8432 3363 8446
TIME...MOT...LOC 0011Z 302DEG 25KT 3387 8434 3361 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 3, 8:19 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Sat May 3 2025
GAZ066-078-040045-
Harris GA-Troup GA-
819 PM EDT Sat May 3 2025
...A strong thunderstorm will impact portions of southwestern Troup
and northwestern Harris Counties through 845 PM EDT...
At 819 PM EDT, a strong thunderstorm was over Fairfax, or near
Valley, moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
West Point, Jones Crossroads, Baughs Crossroads, Mountain Hill,
Whitesville-Pine Lake, and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.
&&
LAT...LON 3294 8501 3283 8495 3270 8494 3268 8511
3271 8512 3274 8511 3274 8513 3276 8514
3278 8512 3280 8516 3283 8517 3285 8515
3286 8518 3291 8519
TIME...MOT...LOC 0019Z 255DEG 22KT 3278 8521
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 3, 8:38 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
838 PM EDT Sat May 3 2025
GAZ053>057-067-068-040115-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
838 PM EDT Sat May 3 2025
...Strong thunderstorms will impact portions of western Spalding,
southeastern Fayette, central Meriwether, northwestern Pike,
southwestern Henry, southeastern Coweta and southeastern Clayton
Counties through 915 PM EDT...
At 838 PM EDT, a line of strong thunderstorms was along a line
extending from Stockbridge to near Wooster, and moving east at 45
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Jonesboro, Greenville, Hampton, Lovejoy, Senoia,
Woodbury, Brooks, Williamson, Haralson, Woolsey, Sunny Side, Gay,
Concord, Starrs Mill, Hilltop, Hollonville, Inman, and Jw Smith
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and west central Georgia.
&&
LAT...LON 3346 8416 3312 8440 3295 8464 3303 8483
3353 8434
TIME...MOT...LOC 0038Z 263DEG 40KT 3352 8424 3310 8468
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 3, 8:50 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EDT Sat May 3 2025
GAZ034-037-045>049-057>059-040115-
Butts GA-Morgan GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-
Jasper GA-Oconee GA-Newton GA-Henry GA-
850 PM EDT Sat May 3 2025
...Strong thunderstorms will impact portions of Rockdale,
northwestern Oconee, southeastern DeKalb, northwestern Morgan,
southeastern Gwinnett, central Henry, Walton, north central Butts,
northwestern Jasper and Newton Counties through 915 PM EDT...
At 848 PM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Snellville
to near Arabia Mountain to Flippen, and moving east at 50 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
McDonough, Conyers, Monroe, Covington, Stockbridge, Snellville,
Loganville, Social Circle, Grayson, Oxford, Lithonia, Porterdale,
Walnut Grove, Bogart, Rutledge, Newborn, North High Shoals,
Mansfield, Bostwick, and Between.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, north central and northeastern Georgia.
&&
LAT...LON 3393 8351 3392 8346 3370 8351 3339 8368
3341 8424 3388 8410 3393 8380 3391 8376
3389 8376 3390 8374 3390 8373 3392 8368
3391 8365 3397 8354
TIME...MOT...LOC 0048Z 263DEG 43KT 3386 8403 3365 8408 3347 8417
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 3, 8:55 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Sat May 3 2025
GAZ048-056>059-067>071-040130-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jasper GA-Spalding GA-
Meriwether GA-Newton GA-Pike GA-Henry GA-
855 PM EDT Sat May 3 2025
...Strong thunderstorms will impact portions of Spalding, southern
Meriwether, Pike, northwestern Monroe, southern Henry, Upson, Butts,
southwestern Jasper, Lamar and south central Newton Counties through
930 PM EDT...
At 855 PM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Blacksville
to Rover to near Harris City, and moving east at 35 mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Woodbury, Flovilla, Milner, Jenkinsburg,
Molena, Yatesville, Williamson, Orchard Hill, Meansville, Sunny Side,
Aldora, and Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, north central and west central Georgia.
&&
LAT...LON 3294 8481 3321 8439 3344 8422 3341 8364
3312 8384 3280 8433 3282 8441 3284 8442
3284 8446 3286 8449 3288 8448 3288 8450
3286 8454
TIME...MOT...LOC 0055Z 280DEG 32KT 3341 8417 3321 8432 3297 8467
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:08 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 37 min |
| May 3, 8:11 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| May 3, 8:19 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| May 3, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 23 min |
| May 3, 8:26 PM EDT | Tornado Warning | FFC | Clayton, Henry | 19 min |
| May 3, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 29 min |
| May 3, 8:38 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| May 3, 8:44 PM EDT | Tornado Warning | FFC | Fayette, Spalding | 9 min |
| May 3, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| May 3, 8:50 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale, Walton | 25 min |
| May 3, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Henry, Newton, Rockdale | 39 min |
| May 3, 8:55 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Meriwether, Pike, Spalding, Upson | 35 min |
| May 3, 9:01 PM EDT | Tornado Warning | FFC | Newton, Rockdale | 20 min |
| May 3, 9:08 PM EDT | Tornado Warning | FFC | Newton, Rockdale | 16 min |
| May 3, 9:09 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 36 min |
| May 3, 9:15 PM EDT | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 30 min |
| May 3, 9:18 PM EDT | Tornado Warning | FFC | Newton | 27 min |
| May 3, 9:21 PM EDT | Tornado Warning | FFC | Talbot, Upson | 39 min |
| May 3, 9:31 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 29 min |
| May 3, 9:31 PM EDT | Tornado Warning | FFC | Jasper | 29 min |
| May 3, 9:39 PM EDT | Tornado Warning | FFC | Jasper, Morgan, Newton | 18 min |
| May 3, 9:43 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Monroe, Putnam | 32 min |
| May 3, 9:48 PM EDT | Tornado Warning | FFC | Crawford, Lamar, Monroe, Upson | 42 min |
| May 3, 10:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 30 min |
| May 3, 10:07 PM EDT | Special Weather Statement | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes | 53 min |
| May 3, 10:20 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 25 min |
| May 3, 10:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| May 4, 11:19 AM EDT | River Flood Warning | FFC | Whitfield | 30 hr |
| May 4, 2:23 PM EDT | River Flood Warning | FFC | Murray, Whitfield | 8 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.